ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2014.4.10254

Investigation of generalized Hardy inequality via a system of nonlinear differential equations in weighted Lebesgue spaces with mixed norm

Bandaliev R. A.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 4.
Abstract:
The main goal of this paper is to found a criteria for two dimensional Hardy operator via a system of nonlinear differential equations in weighted Lebesgue spaces with mixed norm. In particular, it is proved that the weight functions that are the coefficients of a system of nonlinear differential equations are included in the estimate of the two-dimensional Hardy operator in this space.
Keywords: generalized Hardy inequality, nonlinear differential equations, Lebesgue spaces with mixed norm, absolutely continuous function of two variables
Language: Russian Download the full text  
For citation: Bandaliev R. A. Investigation of generalized Hardy inequality via a system of nonlinear differential equations in weighted Lebesgue spaces with mixed norm // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 4, pp. 16-26. DOI 10.23671/VNC.2014.4.10254
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |  
1999-2023